# SDR ASAA2012123093579

- Difficulty date: December 30, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 22,962 hours, 7,222 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOLAND FAILED - FLAIR WOULD NOT ARM.  ACCOMPLISHED DFCS FAULT REVIEW BG 20 FOR 30DEC12.  NO RELEVANT FLIGHT LEG FAULTS AND ALL FAULT LRU TESTS PASS 20.01, 20.18, 20.24.  ALSO ACCOMPLISHED LAND VERIFY BG 49.  ALL TESTS PASS.
